# SDR AALA971197

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 24R HAS CORROSION FROM STA 720F +11 - STA 740.  CUT OUT CORROSION AND INSTALLED STRINGER REPAIR PER SRM 53-10-3, FIG 1.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
